Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

US shows anechoic cyst in ovary. What does this mean?

Hi, My wife s ultrasound reports says, RIGHT OVARY SHOWS A ANECHOIE CYST OF SIZE 41 X 35 mm. What does it mean...Is it critical? Pls suggest. She has a bit of abdominal and back pain, weight loss and irregular bleeding (some times) and pain in intercourse. However we have taken appointment with doctor for Monday evening but I am afraid about it.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
It is not a dangerous condition. When a mature follicle doesn't rupture then it gets converted to cyst. It may get resolved on treatment in due course. Meanwhile it may cause mild lower abdominal pain for few days.
Bleeding problem is mainly due to hormonal changes . It will resolved in treatment too. So no need to worry so much. Both conditions are common are easily treatable.

Hope for the best.

Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor